- -

The Specification Property for C0-Semigroups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The Specification Property for C0-Semigroups

Show full item record

Bartoll Arnau, S.; Martínez Jiménez, F.; Peris Manguillot, A.; Ródenas Escribá, FDA. (2019). The Specification Property for C0-Semigroups. Mediterranean Journal of Mathematics. 16(3):1-12. https://doi.org/10.1007/s00009-019-1353-7

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/159337

Files in this item

Item Metadata

Title: The Specification Property for C0-Semigroups
Author: Bartoll Arnau, Salud Martínez Jiménez, Félix Peris Manguillot, Alfredo Ródenas Escribá, Francisco De Asís
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study one of the strongest versions of chaos for continuous dynamical systems, namely the specification property. We extend the definition of specification property for operators on a Banach space to strongly ...[+]
Subjects: Hypercyclic semigroups of operators , Specification property , Frequently hypercyclic semigroups of operators , Chaotic semigroups of operators
Copyrigths: Reserva de todos los derechos
Source:
Mediterranean Journal of Mathematics. (issn: 1660-5446 )
DOI: 10.1007/s00009-019-1353-7
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00009-019-1353-7
Project ID:
GENERALITAT VALENCIANA/PROMETEOII/2013/013
MINISTERIO DE ECONOMIA Y EMPRESA/MTM2013-47093-P
AEI/MTM2016-75963-P
GENERALITAT VALENCIANA/PROMETEO/2017/102
Thanks:
The authors were supported by MINECO, Projects MTM2013-47093-P and MTM2016-75963-P. The second and third authors were also supported by Generalitat Valenciana, Projects PROMETEOII/2013/013 and PROMETEO/2017/102. We are ...[+]
Type: Artículo

References

Albanese, A.A., Barrachina, X., Mangino, E.M., Peris, A.: Distributional chaos for strongly continuous semigroups of operators. Commun. Pure Appl. Anal. 12, 2069–2082 (2013)

Aroza, J., Kalmes, T., Mangino, E.: Chaotic $$C_0$$-semigroups induced by semiflows in Lebesgue and Sobolev spaces. J. Math. Anal. Appl. 412, 77–98 (2014)

Badea, C., Grivaux, S.: Unimodular eigenvalues, uniformly distributed sequences and linear dynamics. Adv. Math. 211, 766–793 (2007) [+]
Albanese, A.A., Barrachina, X., Mangino, E.M., Peris, A.: Distributional chaos for strongly continuous semigroups of operators. Commun. Pure Appl. Anal. 12, 2069–2082 (2013)

Aroza, J., Kalmes, T., Mangino, E.: Chaotic $$C_0$$-semigroups induced by semiflows in Lebesgue and Sobolev spaces. J. Math. Anal. Appl. 412, 77–98 (2014)

Badea, C., Grivaux, S.: Unimodular eigenvalues, uniformly distributed sequences and linear dynamics. Adv. Math. 211, 766–793 (2007)

Banasiak, J., Moszyński, M.: Dynamics of birth-and-death processes with proliferation-stability and chaos. Discrete Contin. Dyn. Syst. 29, 67–79 (2011)

Bartoll, S., Martínez-Giménez, F., Peris, A.: The specification property for backward shifts. J. Differ. Equ. Appl. 18, 599–605 (2012)

Bartoll, S., Martínez-Giménez, F., Peris, A.: Operators with the specification property. J. Math. Anal. Appl. 436, 478–488 (2016)

Bayart, F., Bermúdez, T.: Semigroups of chaotic operators. Bull. Lond. Math. Soc. 41, 823–830 (2009)

Bayart, F., Grivaux, S.: Frequently hypercyclic operators. Trans. Am. Math. Soc. 358, 5083–5117 (2006)

Bayart, F., Matheron, É.: Dynamics of Linear Operators. Cambridge Tracts in Mathematics, vol. 179. Cambridge University Press, Cambridge (2009)

Bayart, F., Ruzsa, I.Z.: Difference sets and frequently hypercyclic weighted shifts. Ergod. Theory Dyn. Syst. 35, 691–709 (2015)

Bermúdez, T., Bonilla, A., Conejero, J.A., Peris, A.: Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces. Stud. Math. 170, 57–75 (2005)

Bernardes Jr., N.C., Bonilla, A., Müller, V., Peris, A.: Distributional chaos for linear operators. J. Funct. Anal. 265, 2143–2163 (2013)

Bernardes Jr., N.C., Bonilla, A., Müller, V., Peris, A.: Li–Yorke chaos in linear dynamics. Ergod. Theory Dyn. Syst. 35, 1723–1745 (2015)

Bernardes Jr., N.C., Bonilla, A., Peris, A., Wu, X.: Distributional chaos for operators on Banach spaces. J. Math. Anal. Appl. 459, 797–821 (2018)

Bonilla, A., Grosse-Erdmann, K.-G.: Frequently hypercyclic operators and vectors. Ergod. Theory Dyn. Syst. 27, 383–404 (2007)

Bowen, R.: Topological entropy and axiom $${\rm A}$$. In: Global Analysis (Proc. Sympos. Pure Math., vol. XIV, Berkeley, Calif., 1968), pp. 23–41. Amer. Math. Soc., Providence (1970)

Bowen, R.: Periodic orbits for hyperbolic flows. Am. J. Math. 94, 1–30 (1972)

Chakir, M., EL Mourchid, S.: Strong mixing Gaussian measures for chaotic semigroups. J. Math. Anal. Appl. 459, 778–788 (2018)

Conejero, J.A., Lizama, C., Murillo-Arcila, M., Peris, A.: Linear dynamics of semigroups generated by differential operators. Open Math. 15, 745–767 (2017)

Conejero, J.A., Müller, V., Peris, A.: Hypercyclic behaviour of operators in a hypercyclic $$C_0$$-semigroup. J. Funct. Anal. 244, 342–348 (2007)

Conejero, J.A., Peris, A.: Hypercyclic translation $$C_0$$-semigroups on complex sectors. Discrete Contin. Dyn. Syst. 25, 1195–1208 (2009)

Conejero, J.A., Peris, A., Trujillo, M.: Chaotic asymptotic behaviour of the hyperbolic heat transfer equation solutions. Int. J. Bifur. Chaos Appl. Sci. Eng. 20, 2943–2947 (2010)

Costakis, G., Peris, A.: Hypercyclic semigroups and somewhere dense orbits. C. R. Math. Acad. Sci. Paris 335, 895–898 (2002)

Desch, W., Schappacher, W., Webb, G.F.: Hypercyclic and chaotic semigroups of linear operators. Ergod. Theory Dyn. Syst. 17, 793–819 (1997)

Emamirad, H., Goldstein, G., Goldstein, J.A.: Chaotic solution for the Black–Scholes equation. Proc. Am. Math. Soc. 140, 2043–2052 (2012)

Goldstein, J.A., Mininni, R.M., Romanelli, S.: A new explicit formula for the solution of the Black–Merton–Scholes equation. In: Infinite Dimensional Stochastic Analysis, World Series Publ., pp. 226–235 (2008)

Grosse-Erdmann, K.G., Peris, A.: Linear Chaos. Universitext, Springer-Verlag London Ltd., London (2011)

Herzog, G.: On a universality of the heat equation. Math. Nachr. 188, 169–171 (1997)

Mangino, E.M., Peris, A.: Frequently hypercyclic semigroups. Stud. Math. 202, 227–242 (2011)

Mangino, E.M., Murillo-Arcila, M.: Frequently hypercyclic translation semigroups. Stud. Math. 227, 219–238 (2015)

Murillo-Arcila, M., Peris, A.: Strong mixing measures for $$C_0$$-semigroups. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 109, 101–115 (2015)

Oprocha, P.: Specification properties and dense distributional chaos. Discrete Contin. Dyn. Syst. 17, 821–833 (2007)

Rudnicki, R.: Chaoticity and invariant measures for a cell population model. J. Math. Anal. Appl. 339, 151–165 (2012)

Yin, Z., Wei, Y.: Recurrence and topological entropy of translation operators. J. Math. Anal. Appl. 460, 203–215 (2018)

[-]

This item appears in the following Collection(s)

Show full item record